MAUDE Adverse Event Report: ABBOTT VASCULAR ABBOTT RX HERCULINK ELITE RENAL AND BILIARY STENT SYSTEM; STENTS, DRAINS AND DIALATORS FOR BILIARY DUCTS

ABBOTT VASCULAR ABBOTT RX HERCULINK ELITE RENAL AND BILIARY STENT SYSTEM; STENTS, DRAINS AND DIALATORS FOR BILIARY DUCTS
Model Number REF 1011493-18
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was scheduled for pta of celiac artery an superior mesenteric artery.Dr.(b)(6) stented the celiac and then we moved on the superior mesenteric.Doctor ballooned sma and then proceeded to try and stent the sma.The stent came off of the deployment balloon but remained on the wire.We were able to get the stent back to the sheath and into the tissue tract, however we were unable to get it through the soft tissue tract so dr.(b)(6) asked dr.(b)(6) to do a cut down on the right groin to remove the undeployed stent.Dr.(b)(6) successfully was able to remove the stent and patient was transferred to icu in stable condition.The patient remained awake, alert and stable for the entire procedure and was made aware of the situation and was able to talk to the anesthesiologist and surgeon prior to being put to sleep for surgery.

Brand Name
ABBOTT RX HERCULINK ELITE RENAL AND BILIARY STENT SYSTEM
Common Device Name
STENTS, DRAINS AND DIALATORS FOR BILIARY DUCTS
Manufacturer (Section D)
ABBOTT VASCULAR
santa clara CA 95054
MDR Report Key8102078
Report NumberMW5081601
Device Sequence Number2037941
Product Code FGE
UDI-Device Identifier08717648078026
UDI-Public(01)08717648078026
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberREF 1011493-18
Device Lot Number8021361
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;